# SDR UIEA2019121986106

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,767 hours, 24,816 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Cap
- Condition: Loose
- Location: Drain Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT ENGINE.( UPON INSPECTION FOUND FUEL TRANSMITTER DRAIN LINE CAP LOOSE. TIGHTENED I.A.W AMM 70-50-00. WET MOTORED ENGINE FOR LEAK CHECK I.A.W AMM 71-00-00. NO LEAKS. OPS CHECK GOOD.  )
